Saint Charles, MO
A 24-year-old female asked:
I didn't take my concerta yesterday because i didn't need it. i took it today, and today i feel really drowsy. happens every time i skip a day. why?
2 doctor answers • 3 doctors weighed in
A Verified Doctoranswered
Mini withdrawal : Concerta is a habit forming stimulant. So like other substances when someone tolerant to the drug misses it they can feel the opposite effects like fatigue drowsy
436 viewsReviewed >2 years ago
Psychiatry 42 years experience
Take meds every day: Concerta is a medicine that needs to be taken every day, seven days a week, all year long. It's not an as needed medicine. We all need to function and concentrate every day. If you skip a day, you may go through withdrawals, and then the next day, your body isn't used to the dose, and you have side effects.
428 viewsAnswered >2 years ago
Last updated Jan 8, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.